PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Schatten class Toeplitz operators acting on large weighted Bergman spaces

Volume 229 / 2015

Hicham Arroussi, Inyoung Park, Jordi Pau Studia Mathematica 229 (2015), 203-221 MSC: Primary 30H20, 47B35; Secondary 46E15, 47B10. DOI: 10.4064/sm8345-12-2015 Published online: 14 December 2015

Abstract

A full description of the membership in the Schatten ideal $S_ p(A^2_{\omega })$ for $0 < p < \infty $ of Toeplitz operators acting on large weighted Bergman spaces is obtained.

Authors

  • Hicham ArroussiDepartament de Matemàtica Aplicada
    i Analisi
    Universitat de Barcelona
    Gran Via 585
    08007 Barcelona, Spain
    e-mail
  • Inyoung ParkCenter for Geometry and its Applications
    Pohang University of Science and Technology
    Pohang 790-784, South Korea
    e-mail
  • Jordi PauDepartament de Matemàtica Aplicada i Analisi
    Universitat de Barcelona
    Gran Via 585
    08007 Barcelona, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image